| Catalog Number |
8001061812 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the blanket was wet while in cooling mode.It was further reported that upon examination of cooling blanket, a leak was found.No adverse consequence or clinically relevant delay in treatment was reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Further information was not provided.The device was not returned or available for evaluation.